My dad was taking TL 385 was off of them for 2 weeks and switched him to mylan 2268 and he became very dizzy and blacked out.
There shouldn't be that huge difference between the Mylan brand and TL brand of terazosin, to cause such a drastic reaction. They both contain the same amount of terazosin. The only difference there probably is - the different companies are using different fillers/excipients to fill up the capsule with the terazosin. You could find out the this information from the manufacturers.
- Terazosin Information for Consumers
- Terazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2010 • 1 answer
Posted 10 Apr 2013 • 1 answer
Posted 28 Oct 2014 • 1 answer
Posted 16 Sep 2015 • 0 answers
Posted 12 May 2016 • 1 answer